JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME TOPOLOGICAL PROPERTIES IN SUBTRACTION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.247-258
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.247
 Title & Authors
SOME TOPOLOGICAL PROPERTIES IN SUBTRACTION ALGEBRAS
Ahn, Sun-Shin; Kim, Young-Hee; Oh, Kyong-Ah;
  PDF(new window)
 Abstract
In this paper, we show how certain topologies associate with ideals of subtraction algebras on subtraction algebras. We show subtraction algebras to be topological subtraction algebras with respect to theses topologies. Furthermore, we show how certain standard properties may arise. In addition we demonstrate that it is natural for these topologies to have many clop en sets and thus to be highly disconnected via the ideal theory of subtraction algebras.
 Keywords
subtraction algebra;uniformity;ideal;topological subtraction algebras;
 Language
English
 Cited by
 References
1.
J. C. Abbott, Sets, Lattices and Boolean Algebras, Allyn and Bacon, Boston 1969.

2.
S. S. Ahn, Y. B. Jun and K. J. Lee, Roughness in subtraction algebras, Commun. Korean Math. Soc. 21(2006), 653-664. crossref(new window)

3.
S. S. Ahn, Y. H. Kim and K. J. Lee, A relation on subtraction algebras, Sci. Math. Japo 63(2006), 211-215.

4.
Y. B. Jun and H. S. Kim, On ideals in subtraction algebras, Sci. Math. Jpn. 65 (2007), no. 1, 129-134, :e-2006, 1081-1086.

5.
Y. B. Jun, H. S. Kim and E. H. Roh, Ideal theory of subtraction algebras, Sci. Math. Jpn. 61 (2005), no. 3, 459-464, :e-2004, 397-402.

6.
Y. H . Kim and H. S. Kim, Subtraction algebras and BCK-algebras, Math. Bohemica 128(2003), 21-24.

7.
J. Neggers and H. S. Kim, Basic Posets, World Sci. Pub. Co., New York(1998).

8.
B. M. Schein, Difference Semigroups, Comm. in Algebra 20(1992), 2153-2169. crossref(new window)

9.
B. T. Sims, Fundamentals of Topology, Macmillan Publishing Co., Inc., New York(1976).

10.
B. Zelinka, Subtraction Semigroups, Math. Bohemica 120(1995), 445-447.